PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 76 | 2 | 265-268
Tytuł artykułu

On a limit point associated with the abc-conjecture

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
76
Numer
2
Strony
265-268
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-09-23
Twórcy
  • Mathematics Department, University of South Carolina, Columbia, South Carolina 29208, U.S.A.
  • Department of Mechanics and Mathematics, Moscow State University, Moscow 119899, Russia
Bibliografia
  • [1] J. Browkin, M. Filaseta, G. Greaves, and A. Schinzel, Squarefree values of polynomials and the $abc$-conjecture, in: Sieve Methods, Exponential Sums, and their Applications in Number Theory, G. Greaves, G. Harman, and M. Huxley (eds.), Cambridge Univ. Press, Cambridge, 1997, 65-85.
  • [2] F. Gouvêa and B. Mazur, The square-free sieve and the rank of elliptic curves, J. Amer. Math. Soc. 4 (1991), 1-23.
  • [3] C. Hooley, On the power free values of polynomials, Mathematika 14 (1967), 21-26.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv76z2p265bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.